Detoxing - Fentanyl with Loperamide...my hell, my life. - Part 16

By lostlygirl · Nov 20, 2014 · ·
  1. JD, so far have had no desire to abuse it. In fact all I have wanted to do is rip the bloody thing off. I physically feel like I am drugged and nauseous, and that's on the 25.

    Putting the patch on was the very best thing I have done yet for my recovery. 24 hrs of feeling like this has me hating this stuff.

    I am just done with fentanyl. I am sick of it in my life. It no longer has a place. I am so done with this stuff that it's not even funny.

    If I still feel nauseous tomorrow I'm switching back to Loperamide and tapering from that.

    Hugs, xxoo

    PS - If my Dr knew I was abusing the stuff Subs wouldn't be an option because I would be dropped so fast my head would spin.

Comments

  1. Jungledog
    LG,

    See and this is where health care goes wrong. We put people on this shit and then treat them like scum if they get hooked! This just isn't right.

    I want to apologize for being rude to you this morning...or at least coming across that way. I was really busy with work and honestly some of this stuff I just don't want to discuss....like my long buried feeling about my sexual assaults. I know I should not respond this way but I have talked this stuff over with therapists and honestly this never made me feel "better." Maybe I am all fucked up on the inside about this stuff still...but I just don't feel ready to focus on it. It makes me feel awful and I just don't think that is helpful when I am already feeling like physical shit, make sense? I am super sensitive about that topic.


    Anyhow, I am sorry. Have you decided what you are doing?

    JD
  2. lostlygirl
    That wasn't at all what I meant. I was referring to your fast taper. I am sorry if I want clear.

    My son had surgery today and I didn't have time to clarify.
  3. Jungledog
    We misunderstood each other. Communicating in writing sucks as it lacks inflection and tone. I didn't think you were talking about the taper as I had already gone up quite a bit these past two days...from 3 tsps to 8.

    How is your son? Is he ok?

    Hugs,
    JD
To make a comment simply sign up and become a member!